Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Compact Manifolds Covered by a Torus

Title data

Demailly, Jean-Pierre ; Hwang, Jun-Muk ; Peternell, Thomas:
Compact Manifolds Covered by a Torus.
In: Journal of Geometric Analysis. Vol. 18 (April 2008) Issue 2 . - pp. 324-340.
ISSN 1559-002X
DOI: https://doi.org/10.1007/s12220-008-9017-z

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: This issue of The Journal of Geometric Analysis is dedicated to the distinguished scholar and teacher Gennadi M. Henkin
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 20 Nov 2020 10:05
Last Modified: 20 Nov 2020 10:05
URI: https://eref.uni-bayreuth.de/id/eprint/60124